# SDR ASAA0852539

- Difficulty date: February 7, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 6,089 hours, 1,730 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Condition: Malfunctioned
- Location: Hf System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH HF2 RADIOS WILL NOT GO INTO DATA MODE.  UNABLE TO DUPLICATE.  NR 2HF DATA MODE OPS NORMAL (REF MM23 27 00) HF OPS NORMAL. (REF MM23 11 00)
